# SDR SWAA2022031528121

- Difficulty date: August 13, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Bracket
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT FRAME STA 480 BRACKET ASSY (P/N 417A2106-23) BETWEEN STR 23L-24L WL 165 HAS CORROSION AROUND FASTENER HOLES / REMOVED BRACKET @ F.S. 480 BETWEEN STR 23L - 24L. DUE TO 100% MATERIAL LOSS OF CORROSION REMOVAL. RECEIVED NEW BRACKET P/N 417A2106-23. LOCATED & DRILLED NEW BRACKET. INSTALLED NEW BRACKET. ALL ACTIONS ARE IAW B737 SRM'S 53-00-07-1A-1; 51-40-02-0G-0; 51-40-05-06-0; 51-40-06-0G-0 & AIPC 38-51-31-11. ATAG#A14737
